When first administering steroids, a man will have an increase in sexual function. This unfortunately is only temporary as your body becomes used to the steroid in its system. With prolonged use of a steroid, eventually, the man will feel less sexual desire, and will be less capable of maintaining an erection. Luckily, this is only temporary as well and can even be totally prevented with the use of substance such as Gonakor and HCG. Also when the steroid use is discontinued, the body’s natural level of testosterone (like the immune system) will certainly be suppressed.
Side effects are minimized by taking the lowest doses possible (that still yields positive results) and following doctor's orders. It is important to avoid self-regulation of the dosage, either by adding more or stopping the drug without a schedule. After prolonged use, steroids must be gradually reduced to permit the adrenal glands to resume natural cortisol production. Eliminating doses too quickly can result in glucocorticoid withdrawal symptoms, worsening of underlying inflammatory disease (rebound effect), or rarely, adrenal crisis (a life-threatening state caused by insufficient levels of adrenal steroids).